| Model Number |
TLEAD1058-70B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Numbness (2415)
| Date of Event |
04/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no relevant nonconformities were found.The device was not returned.
Event or Problem Description
It was reported that the patient experienced numbness in their lower extremities during the procedure.The procedure was aborted and the patient recovered without sequelae.